# SDR DALA1140490627

- Difficulty date: June 16, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N627DL
- Make and model: Boeing 757232
- Aircraft serial: 22917
- Aircraft time: 78,279 hours, 37,642 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR LOWER GATE AFT PUSH ROD CORRODED.  COMPLIED WITH AT SAA/SAT ON NON ROUTINE 194534 W/O 87877900001.  AS PER CMM 52-11-25
